MAUDE Adverse Event Report: ETHICON INC. ETHLN BLK 96IN 0 S/A CT LP; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. ETHLN BLK 96IN 0 S/A CT LP; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number L886T
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The device history records were reviewed and the manufacturing criteria were met prior to the release of this lot.
 
Event or Problem Description
It was reported that a patient underwent a surgical procedure on (b)(6) 2018 and suture was used.While suturing, the thread detached from the needle (pulled off).The surgeon described that he did not use much traction to make this happen.No adverse patient consequences were reported.No additional information was provided.

Brand Name
ETHLN BLK 96IN 0 S/A CT LP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8090896
Report Number2210968-2018-77256
Device Sequence Number1225374
Product Code GAR
UDI-Device Identifier10705031044913
UDI-Public10705031044913
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Catalogue NumberL886T
Device Lot NumberMBJ358
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2018
Initial Report FDA Received Date11/20/2018
Patient Sequence Number1